# SDR ABXA20131002550

- Difficulty date: September 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T31014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AREA FORWARD OF FRONT SPAR, AFT OF NR 12 SLAT AT WING LES 960 CORRODED. REMOVED CORROSION IAW SRM 57-20-01.  SKIN BLEND-OUT AND SPLICE PLATE REPAIR WERE ACCOMPLISHED ON REA B657-60655.   ACFT GROUNDED.
